On evolution inclusions associated with time dependent convex subdifferentials

Nikolaos S. Papageorgiou

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 3, page 517-527
  • ISSN: 0010-2628

How to cite

top

Papageorgiou, Nikolaos S.. "On evolution inclusions associated with time dependent convex subdifferentials." Commentationes Mathematicae Universitatis Carolinae 031.3 (1990): 517-527. <http://eudml.org/doc/17874>.

@article{Papageorgiou1990,
author = {Papageorgiou, Nikolaos S.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {maximal monotone operator; evolution inclusions; convex subdifferential; multivalued perturbation; relaxation theorem},
language = {eng},
number = {3},
pages = {517-527},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On evolution inclusions associated with time dependent convex subdifferentials},
url = {http://eudml.org/doc/17874},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Papageorgiou, Nikolaos S.
TI - On evolution inclusions associated with time dependent convex subdifferentials
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 3
SP - 517
EP - 527
LA - eng
KW - maximal monotone operator; evolution inclusions; convex subdifferential; multivalued perturbation; relaxation theorem
UR - http://eudml.org/doc/17874
ER -

References

top
  1. Attouch H., Damlamian A., On multivalued evolution equations in Hilbert spaces, Israel J. Math. 12 (1972), 373-390. (1972) Zbl0243.35080MR0346609
  2. Aubin J. P., Cellina A., Differential inclusions, Springer, Berlin, 1984. (1984) Zbl0538.34007MR0755330
  3. Barbu V., Nonlinear semigroups and differential equations in Banach spaces, Noordhoff International Publishing, Leyden, Netherlands, 1976. (1976) Zbl0328.47035MR0390843
  4. Brezis H., Operateurs maximaux monotones, North Holland, Amsterdam, 1973. (1973) Zbl0252.47055
  5. Chuong P. V., Some results on density of extreme selections for measurable multifunctions, Math. Nachr. 126 (1986), 313-326. (1986) Zbl0612.28007MR0846583
  6. Delahaye J. P., Denel J., The continuities of the point-to-set maps, definitions and equivalences, Math. Programming Study 10 (1979), 8-12. (1979) 
  7. Diestel J., Uhl J .J., Vector measures, A. M. S. Providence, R. I., Math. Surveys IS (1977). (1977) Zbl0369.46039MR0453964
  8. Dundorf N., Schwartz J., Linear operators I, Wiley, New York, 1958. (1958) 
  9. Edgar G., Measurability in a Banach apace II, Indiana Univ. Math. Jour. 38 (1979), 559-579. (1979) MR0542944
  10. Fryszkowski A., Continuous selections for a class of nonconvex multivalued maps, Studia Math. 78 (1983), 163-174. (1983) Zbl0534.28003MR0730018
  11. Kenmochi N., Some nonlinear parabolic varionational inequalities, Israel J. Math. 22 (1975), 304-331. (1975) MR0399662
  12. Laurent J. P., Approximation et optimisation, Paris, 1972. (1972) Zbl0238.90058
  13. Moreau J. J., Evolution problem associated with a moving convex set in a Hilbert space, J. Diff. Equations 26 (1977), 347-374. (1977) Zbl0356.34067MR0508661
  14. Papageorgiou N. S., Convergence theorems for Banach apace valued integrable multifunctions, Intern. J. Math. and Math. Sci. 10 (1987), 433-442. (1987) MR0896595
  15. Papageorgiou N. S., Differential inclusions with state constraints, Proc. Edinburgh Math. Soc. 32 (1988), 81-98. (1988) MR0981995
  16. Rockafellar R. T., Conjugate duality and optimization, Conference Board of Math. Sci Series, Philadelphia, SIAM Publications 16 (1974). (1974) Zbl0296.90036MR0373611
  17. Saint Beuve M. F., Une extension des théorémes de Novikov et d'Arsenin, exposé no. 18, Seminaire d'Analyse Convéxe 11 (1981), 1801-1810. (1981) 
  18. Vrabie I., The nonlinear veraion of Paxy's local existence theorem, Israel J. Math. 32 (1972), 221-235. (1972) MR0531265
  19. Wagner D., Survey of measurable selection theorems, SIAM J. Control Optim 15 (1977), 859-903. (1977) Zbl0407.28006MR0486391
  20. Watanabe J., On certain nonlinear evolution equations, J. Math. Soc. Japan 25 (1973), 446-463. (1973) Zbl0253.35053MR0326522
  21. Yotsutani S., Evolution equations associated with subdifferentials, J. Math. Soc. Japan 31 (1978), 623-646. (1978) Zbl0405.35043MR0544681

Citations in EuDML Documents

top
  1. Nikolaos S. Papageorgiou, Minimax control of nonlinear evolution equations
  2. Nikolaos S. Papageorgiou, On the properties of the solution set of nonconvex evolution inclusions of the subdifferential type
  3. Dimitrios A. Kandilakis, Nikolaos S. Papageorgiou, Evolution inclusions of the subdifferential type depending on a parameter
  4. Nikolaos S. Papageorgiou, On the solution set of nonconvex subdifferential evolution inclusions
  5. Nikolaos S. Papageorgiou, Properties of the solution of evolution inclusions driven by time dependent subdifferentials
  6. Nikolaos S. Papageorgiou, Boundary value problems and periodic solutions for semilinear evolution inclusions

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.